# SDR MASA2010121501459

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,941 hours, 26,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE TEMPS INCREASE TO 6 DURING TAXI.  MX INSP BRAKE NO DEFECTS, OPS NORMAL, TIRE PRESSURE GOOD.
